MAUDE Adverse Event Report: SEDECAL SA KONICA MINOLTA; GENERATOR, HIGH-VOLTAGE, X-RAY, DIAGNOSTIC

SEDECAL SA KONICA MINOLTA; GENERATOR, HIGH-VOLTAGE, X-RAY, DIAGNOSTIC
Model Number SHFR-500
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Technologist stated they were imaging a patient thought they heard a pop after the last image.They let the patient go and left the room they came back in and smelled smoke than they saw a flame come out of the generator they killed the power and evacuated the building and called the fire department the fire department cut all the cables to the generator and moved the generator out of the building.No injury was reported.The generator caught fire.

Brand Name
KONICA MINOLTA
Common Device Name
GENERATOR, HIGH-VOLTAGE, X-RAY, DIAGNOSTIC
Manufacturer (Section D)
SEDECAL SA
pelaya, 9 .
pol. ind. rio de janeiro
algete, madrid 28110
SP  28110
Manufacturer (Section G)
SEDECAL SA
pelaya, 9 .
pol. ind. rio de janeiro
algete, madrid 28110
SP   28110
Manufacturer Contact
maria gomez
pelaya, 9 .
pol. ind. rio de janeiro
algete, madrid 28110
SP   28110
MDR Report Key16618332
Report Number9617251-2023-00002
Device Sequence Number6093985
Product Code IZO
UDI-Device Identifier08436046001374
UDI-Public08436046001374
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSHFR-500
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/27/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/03/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown